# SDR FDEA2019121303214

- Difficulty date: December 10, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 46,069 hours, 15,741 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT DOOR SLIDE LIGHT DOES NOT ILLUMINATE WHEN ARMED.  VERIFIED 28VAC AT SLIDE LIGHT L404.  VERIFIED GOOD CONTINUITY THROUGH AFT GIRT BAR PROX SENSOR S10217 WITH THE SWITCH ACTUATED.  VERIFIED GOOD GROUND AT GD2922-AC.  NO CONTINUITY FOUND THROUGH FWD PROX SENSOR S10216.  REFERENCE WDM 25-66-11.  REMOVED AND REPLACED SENSOR S10216 IAW AMM 25-66-11-2.  SLIDE LIGHT NOW ILLUMINATES WITH THE DOOR MODE SELECTOR LEVER IN THE ARMED POSITION.  MEL IS CLEARED, PLACARD REMOVED.
